×

zbMATH — the first resource for mathematics

Shock waves as limits of progressive wave solutions of higher order equations. II. (English) Zbl 0225.35067

MSC:
35L65 Hyperbolic conservation laws
35L67 Shocks and singularities for hyperbolic equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Conley, Comm. Pure Appl. Math. 23 pp 867– (1970)
[2] Conley, Comm. Pure Appl. Math. 24 pp 459– (1971)
[3] Conley, Proc. Inter. Cong. Math. (1970)
[4] Conley, Trans. Amer. Math. Soc. 158 pp 35– (1971)
[5] Algebraic relations between invariant sets and their asymptotic sets, Ph.D. Thesis, University of Wisconsin, 1971.
[6] Foy, Comm. Pure Appl. Math. 17 pp 177– (1964)
[7] Gel’fand, Usp. Mat. Nauk. 14 pp 87– (1959)
[8] English translation in Amer. Math. Soc. Trans., Ser. 2, No. 29, 1963, pp. 295–381.
[9] Godunov, Dok. A. N. SSSR 139 pp 521– (1961)
[10] Sov. Math. 2 pp 947– (1961)
[11] Kulikovskii, P. M. M. 26 pp 631– (1962)
[12] P. M. M. Appl. Math. Mech. 26 pp 950– (1962) · Zbl 0117.42403 · doi:10.1016/0021-8928(62)90158-2
[13] and , Fluid Mechanics, Addison-Wesley, Reading, Mass., 1959.
[14] Lax, Comm. Pure Appl. Math. 10 pp 537– (1957)
[15] Some perturbation theorems for flows on a compact metric space, Ph.D. Thesis, University of Wisconsin, 1971.
[16] Smoller, Mich. Math. J. 16 pp 201– (1969)
[17] Sur une méthode topologique de l’examen de l’allure asymptotique des intégrales des équations différentielles, Proc. Inter. Cong. Math., Vol. 3, Amsterdam, 1954.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.